How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Doctor
Category: Dermatology
Satisfied Customers: 11592
Experience:  Over 30 years of experience in OB/GYN practice.
13711182
Type Your Dermatology Question Here...
Dr. Norm S. is online now

I suffer with sebborrahic dermatitis to my scalp, nose

Customer Question

Hi I suffer with sebborrahic dermatitis to my scalp, nose cheeks and eyebrows. I am concerned this is now present on my labia and vulva topicalsteroids and anti fungals are ineffective. Sometimes my genitals bleed where they are so sore, please help x
Submitted: 12 days ago.
Category: Dermatology
Expert:  Dr. Norm S. replied 12 days ago.

Hello and welcome.

Which topical steroids have been ineffective on you vulva?

Have you seen and OB/GYN doctor? Have you had a vulvar biopsy? Thank you.

Customer: replied 12 days ago.
No I have not seen a specialist I am returning to my gp this week, eumovate
Expert:  Dr. Norm S. replied 12 days ago.

It's unlikely that if you had seborrheic or other dermatitis on your vulva, that it would not respond to Eumovate. I think it will be important that you have a good diagnosis of your vulva. This may require either seeing a specialist or having a biopsy to know the true nature of the problem. Vulvar bleeding may be a sign of something serious. Best wishes.